Translator Disclaimer
June 2007 Independent families of destructible gaps
Teruyuki Yorioka
Tsukuba J. Math. 31(1): 129-141 (June 2007). DOI: 10.21099/tkbjm/1496165118

Abstract

We investigate the finite support product of forcing notions related to destructible gaps, and prove the existence of a large set of independent destructible gaps under $\diamond$.

Citation

Download Citation

Teruyuki Yorioka. "Independent families of destructible gaps." Tsukuba J. Math. 31 (1) 129 - 141, June 2007. https://doi.org/10.21099/tkbjm/1496165118

Information

Published: June 2007
First available in Project Euclid: 30 May 2017

zbMATH: 1139.03038
MathSciNet: MR2337123
Digital Object Identifier: 10.21099/tkbjm/1496165118

Rights: Copyright © 2007 University of Tsukuba, Institute of Mathematics

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.31 • No. 1 • June 2007
Back to Top